# SDR CA010222008

- Difficulty date: January 19, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 688 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Ring
- Part number: 5322012200
- Condition: Binding
- Location: Nlg Strut
- Part time: 2,483 hours, 2,194 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE CREW HAD A RED NOSE GEAR INIDCTION. THE GEAR WAS CYCLED DOWN & THREE GREEN WAS INDICATED. THE AIRCRAFT RETURNED & LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS PUT ON JACKS & IT WAS NOTED THAT THE NOSE GEAR SHOCK STRUT DID NOT EXTEND. WHEN THE GEAR WAS RETRACTED INTO THE WHEEL WELL, THE NOSE GEAR FORKS HAD COME INTO CONTACT WITH THE L/H NOSE GEAR DOOR ROD WHICH WAS FOUND BROKEN. DISASSEMBLY OF THE NOSE GEAR REVEALED THAT THE GUIDE RING CAN BIND WITH REDUCED TEMPERATURES AND RESTRICTS THE MOTION OF THE SHOCK STRUT.
